# SDR HNAA2021110900547

- Difficulty date: November 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 40,486 hours, 36,875 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURING SMELL NOTED ON FLIGHT DECK DURING TAXI.  OPERATED BOTH ENGINES BOTH PACKS TO MAX HOT AND MAX COLD WITH NO DISCREPANCIES NOTED. RAN PACKS WITH APU BLEED WITH NO DISCREPANCIES NOTED. RAN A/C TO HIGHER POWER OPERATED BOTH PACKS. NO DISCREPANCIES NOTED
